# SDR A6WA201140047

- Difficulty date: January 18, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

100 PERCENT MATERIAL LOSS WORN ALL THE WAY THROUGH FWD DIVIDER CLIP ON PANEL 412BF.  DAMAGE R & R WITH NEW CLIP.
